|Side effects and ARS
May 20, 2004
Hi. I recently completed my 4-week PEP (d4T and ddI) and I am waiting to do my 3-month test. I've been keeping an eye on ARS and I noticed a bumpy rash on my fingertips which progressed to dry skin scaling. Is this a possible ARS or could it be a PEP side effect. I hope to hear from you soon.
Response from Dr. Henry
Night Sweats freakin' me out
- My Girlfriend Tested HIV Positive And I Tested Negetive
- Sex During Period With Condom On
- What Causes Delayed Antibody Production?
- What Does A Lambskin Condom Look Like?
- What Percent Chance Of Getting Hiv If Stuck With A Contaminated Needle?
- Where Are The Swollen Glands Located In An Hiv Patient?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.